Tohoku Mathematical Journal

A classification of immersed hypersurfaces in spheres with parallel Blaschke tensor

Xingxiao Li and Fengyun Zhang

Full-text: Open access

Abstract

In this paper, we give a complete classification of all immersed hypersurfaces in the unit sphere with parallel Blaschke tensors. For this classification, two kinds of new examples are constructed.

Article information

Source
Tohoku Math. J. (2), Volume 58, Number 4 (2006), 581-597.

Dates
First available in Project Euclid: 1 February 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1170347691

Digital Object Identifier
doi:10.2748/tmj/1170347691

Mathematical Reviews number (MathSciNet)
MR2297201

Zentralblatt MATH identifier
1135.53309

Subjects
Primary: 53A30: Conformal differential geometry
Secondary: 53B25: Local submanifolds [See also 53C40]

Keywords
Möbius form parallel Blaschke tensor Möbius metric second Möbius fundamental form constant scalar curvature

Citation

Li, Xingxiao; Zhang, Fengyun. A classification of immersed hypersurfaces in spheres with parallel Blaschke tensor. Tohoku Math. J. (2) 58 (2006), no. 4, 581--597. doi:10.2748/tmj/1170347691. https://projecteuclid.org/euclid.tmj/1170347691


Export citation

References

  • M. A. Akivis and V. V. Goldberg, Conformal differential geometry and its generalizations, Wiley, New York, 1996.
  • M. A. Akivis and V. V. Goldberg, A conformal differential invariant and the conformal rigidity of hypersurfaces, Proc. Amer. Math. Soc. 125 (1997), 2415--2424.
  • W. Blaschke, Vorlesungen über differentialgeometrie, vol. 3, Springer, Berlin, 1929.
  • B. Y. Chen, Total mean curvature and submanifolds of finite type, Ser. Pure Math. 1, World Scientific Publishing, Singapore, 1984.
  • Z. Guo, H. Z. Li and C. P. Wang, The second variation formula for Willmore submanifolds in $S^n$, Results Math. 40 (2001), 205--225.
  • Z. J. Hu and H. Z. Li, Classification of hypersurfaces with parallel \mo second fundamental form in $S^n+1$, Sci. China Ser. A 47 (2004), 417--430.
  • Z. J. Hu and H. Z. Li, Submanifolds with constant \mo scalar curvature in $S^n$, Manuscripta Math. 111 (2003), 287--302.
  • H. Z. Li, Hypersurfaces with constant scalar curvature in spaces forms, Math. Ann. 305 (1996), 665--672.
  • H. Z. Li, Willmore hypersurfaces in a sphere, Asian J. Math. 5 (2001), 365--377.
  • H. Z. Li, Willmore submanifolds in a sphere, Math. Res. Let. 9 (2002), 771--790.
  • H. Z. Li, H. L. Liu, C. P. Wang and G. S. Zhao, \mo isoparametric hypersurfaces in $S^n+1$ with two distinct principal curvatures, Acta Math. Sin. (Engl. Ser.) 18 (2002), 437--446.
  • H. Z. Li and C. P. Wang, \mo geometry of hypersurfaces with constant mean curvature and scalar curvature, Manuscripta Math. 112 (2003), 1--13.
  • H. Z. Li and C. P. Wang, Surfaces with vanishing \mo form in $S^n$, Acta Math. Sin. (Engl. Ser.) 19 (2003), 671--678.
  • H. Z. Li, C. P. Wang and F. E. Wu, A Moebius characterization of Veronese surfaces in $S^n$, Math. Ann. 319 (2001), 707--714.
  • H. L. Liu, C. P. Wang and G. S. Zhao, \mo isotropic submanifolds in $S^n$, Tohoku Math. J. (2) 53 (2001), 553--569.
  • X. X. Li and F. Y. Zhang, A \mo characterization of submanifolds in real space forms with parallel mean curvature and constant scalar curvature, Manuscripta Math. 117 (2005), 135--152.
  • C. P. Wang, \mo geometry of submanifolds in $S^n$, Manuscripta Math. 96 (1998), 517--534.